Ask an expert
Question

06 Apr 2006

Infection?
Doc,
I would like to find out, a while back i had kidny, and uranary track aswell as bladder infection. A week after i went to the doctor i got viganal infetion. she gave me some pills and cream. but ever since i had alot of discomfort because if iching and a excrsion of some kind of fluid. It has a colour. and i still have a terabile back pain where my kidneys is.
If you can help me i would be very thankful.
Answer 389 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

The itching could be thrush. Have a look at the Top 5 questions for ways of preventing recurrences. If you are still having kidney pain, you should go back to the doctor who treated you.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9476 votes
No
68% - 20323 votes
Vote